# SDR IPXA2022092386545

- Difficulty date: September 23, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,752 hours, 20,601 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOPERATIVE.  FOUND LOOSE CONNECTION TO LOCK PIN RELEASE SOLENOID. RESECURED CONNECTION. OPERATED L1 DOOR SEVERAL TIMES NO FAULTS. REF AMM 52-10-06. THIS CLEARS M791806. PLACARD REMOVED.  ORIG SUB DATE:  9/26/2022
